MathSciNet Relay Station
MathSciNet bibliographic data
MR2525795 47H10 (49J40 91B50)
Kazmi, K. R.; Khan, S. A. Existence of solutions to a generalized system. J. Optim. Theory Appl. 142 (2009), no. 2, 355–361.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement